MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1975

Quinidine hepatitis.

Handler S D, Hirsch N R, Haas K, Davidson F Z

СтатьяПеревод пока не подготовлен

Аннотация

Long-term administration of quinidine was associated with persistent elevation of serum concentrations of SGOT, lactic acid dehydrogenase, and alkaline phosphatase. Liver biopsy showed active hepatitis. Discontinuance of quinidine therapy led to normalization of liver function tests. A challenge dose of quinidine caused clinical symptoms and abrupt elevation of SGOT, alkaline phosphatase, and lactic acid dehydrogenase values. We concluded that this patient had quinidine hepatotoxicity and believe that this is the first case reported with liver biopsy documentation. This report also suggests that, even after long-term administration, the hepatic toxicity is reversible.

Для цитирования: Handler S D, Hirsch N R, Haas K, Davidson F Z. Quinidine hepatitis.. Archives of internal medicine. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.